Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

Someone please help.

My mother is almost 82 and for the last few months has been complaining of numbness in her feet now it’s travelling up towards her knees, now she says her toenails are coming off, what could this be or what could be the cause? Any help would be very much appreciated, thank you!


In: Senior Health, Posted 5 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

It is natural that at the age of 80 nervous system slows down. Energy level declines resulting in numbness in the limbs. we recommend for Ashwagandha capsules http://www.ayurvediccure.com/ashwagandha.htm. Take one capsule twice a day after meal and this will help in improving the energy levels slowly. As person is too old; her body can take time to respond to product may be a month later you see result. But benefit of consumption of herbal product lies in the fact that it helps in treating the root cause of the problem.

We recommend the products for period of three months for desired results.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner